Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 166, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2025, 1:42 AM CDT for LeFlore County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 1:42 AM CDT (06:42 UTC)
- Expired
- May 2, 2025, 2:17 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
388
WUUS54 KTSA 020642
SVRTSA
OKC079-020730-
/O.NEW.KTSA.SV.W.0166.250502T0642Z-250502T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
142 AM CDT Fri May 2 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 230 AM CDT.
* At 142 AM CDT, a severe thunderstorm was located over Lake Wister
State Park, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Wister...
Lake Wister State Park... Shady Point...
Howe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3485 9468 3496 9482 3519 9461 3504 9444
3500 9445
TIME...MOT...LOC 0642Z 222DEG 21KT 3493 9473
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
540
WWUS54 KTSA 020701
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
201 AM CDT Fri May 2 2025
OKC079-020730-
/O.CON.KTSA.SV.W.0166.000000T0000Z-250502T0730Z/
Le Flore OK-
201 AM CDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN LE FLORE COUNTY...
At 201 AM CDT, a severe thunderstorm was located 3 miles northeast of
Howe, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Poteau... Howe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3488 9463 3501 9473 3519 9461 3504 9444
3500 9445
TIME...MOT...LOC 0701Z 233DEG 23KT 3499 9460
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$073
WWUS54 KTSA 020717
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
217 AM CDT Fri May 2 2025
OKC079-020727-
/O.CAN.KTSA.SV.W.0166.000000T0000Z-250502T0730Z/
Le Flore OK-
217 AM CDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3488 9463 3501 9473 3519 9461 3504 9444
3500 9445
TIME...MOT...LOC 0714Z 222DEG 21KT 3506 9452
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:13 AM CDT, 1 hour 29 minutes earlier. Its key messages:
- Issued at 209 PM CDT Thu May 1 2025
- Flooding impacts continue this evening.
- A complex of storms is expected to organize over southern Oklahoma after midnight tonight, posing an elevated severe risk.
- Heavy rainfall is also expected tonight, primarily along and south of I-40, with additional flash flood potential in parts of east central Oklahoma.
- Drier conditions expected this weekend.
Area forecast discussion, May 2, 12:13 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1213 AM CDT Fri May 2 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 209 PM CDT Thu May 1 2025
- Flooding impacts continue this evening.
- A complex of storms is expected to organize over southern
Oklahoma after midnight tonight, posing an elevated severe
risk.
- Heavy rainfall is also expected tonight, primarily along and
south of I-40, with additional flash flood potential in parts
of east central Oklahoma.
- Drier conditions expected this weekend.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 1028 PM CDT Thu May 1 2025
At mid evening, a mid level low was positioned over the Oklahoma
Texas Panhandles, which was aiding in the continued development
of ongoing convection moving east southeast approaching western
Oklahoma. Ahead/east of the convection, a surface boundary was
oriented from west to east across southern Oklahoma along with a
synoptic front stretched from southwest Oklahoma into northeast
Oklahoma. Southerly low level flow was transporting mid/upper 60
deg dewpoints along and south of the surface boundary into
southeast Oklahoma. Between the boundary and the front, dewpoints
were in the upper 50s to lower 60s.
Over the next few hours, a 25-30KT low level jet is progged to
lift into southeast Oklahoma and interact with a axis of low level
frontogenetic forcing associated with the surface boundary. In
response, scattered showers/storms are forecast to initiate along
the boundary and lift northward toward Interstate 40. Decent
instability and deep layer shear values will help to increase
severe potentials into the overnight hours. With this activity
large hail and damaging winds are the primary threats. However,
any storm that can remain rooted along the boundary and interact
with 20-25KT of 0-1km bulk shear and 0-1km storm relative helicity
around 200m2/s2 will create a limited tornado potential.
A couple hours later the ongoing convection out west is expected
to move into eastern Oklahoma with bowing segments across east
central/southeast Oklahoma. These additional storms will quickly
push eastward across eastern Oklahoma and into western Arkansas by
10-12z. This convection will also push storms along the boundary
more eastward into western Arkansas as well. Severe potentials
late tonight continue into the morning hours Friday with damaging
winds of 60-80 mph within the bowing segments the primary severe
threat. Large hail will remain a secondary threat along with a
limited tornado potential. Overall severe potentials are greater
across east central and southeast Oklahoma as well as west central
Arkansas. Severe potentials look to become less northward up
toward the synoptic front, generally along and south of U.S.
Highway 412 in northeast Oklahoma and far northwest Arkansas.
In addition to the severe threat, heavy rainfall is also forecast
tonight into Friday morning. Thinking remains the same from this
afternoon, the greater potential for heavy rainfall is within a
couple counties of Interstate 40 across eastern Oklahoma, where
1-2 inches and locally higher are possible. Thus, will keep the
Flood Watch is for now, as these locations received the bulk of
the recent rains, and any additional rainfall will quickly
increase flooding concerns. Outside of this corridor, rainfall
amounts of a half inch to locally in excess of 1 inch are possible
across the bulk of the rest of the CWA.
For the evening update, have added minor adjustments to PoPs, QPF
and wind grids based on the mentioned above. Also added tweaks to
hourly temp/dewpoint trends to account for latest obs. The rest of
the forecast seems on track at this time with lows tonight in the
mid 50s to low 60s from north to south.
&&
.LONG TERM...
(Tomorrow through Thursday)
Issued at 205 PM CDT Thu May 1 2025
Storm chances will persist along the front through much of Friday
morning with heaviest rainfall gradually shifting to the south and
east with time. Beyond this we finally get a true reprieve in the
wet weather as surface high pressure builds in from the north
under a blocking pattern over the plains states. The weekend will
feature dry conditions with temperatures running a bit below
average, with lows dipping into the 40s in many locations
Saturday, Sunday and Monday mornings.
The block will eventually break down next week as energy front
the western trough begins to punch through the ridge by Tuesday.
This will cause the unsettled weather to return with more showers
and thunderstorms. At this point the severe weather threat looks
relatively low for early May, however additional heavy rainfall
may ultimately become a concern by the middle of next week as the
low becomes cut off and gradually drifts east and weakens.
&&
.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Fri May 2 2025
Ongoing VFR conditions will deteriorate overnight with widespread
showers and thunderstorms expected across much of eastern Oklahoma
and northwest Arkansas. The heaviest rains will occur through the
early morning hours with scattered showers and isolated storms
lingering across SE OK into western AR into late morning or early
afternoon. Prevailing MVFR ceilings will expand across much of the
southern terminals with lesser confidence in low ceilings further
north. Improving flight conditions are expected area wide late in
the day into the evening as drier air spreads southward.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 69 47 71 / 0 0 0 0
FSM 52 73 48 75 / 10 0 0 0
MLC 48 70 46 73 / 10 0 0 0
BVO 44 70 42 71 / 0 0 0 0
FYV 46 68 42 70 / 10 10 0 0
BYV 48 66 43 67 / 10 10 10 0
MKO 47 68 45 70 / 0 0 0 0
MIO 46 67 43 68 / 10 10 0 0
F10 46 68 45 70 / 0 0 0 0
HHW 51 71 47 72 / 20 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ065-066-070-071.
AR...None.
&&
SHORT TERM...20
LONG TERM....14
AVIATION...07Hazardous weather outlook, May 1, 5:43 PM CDT, 7 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 543 PM CDT Thu May 1 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 543 PM CDT Thu May 1 2025 ...SEVERE WEATHER THREAT INCREASES LATE TONIGHT...FRIDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...South of Interstate 40. ONSET..After Midnight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and South of Highway 412. ONSET...After Midnight. FLASH FLOOD. RISK...Limited. AREA... . ONSET... . HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...East Central and Southeast Oklahoma. ONSET...After Midnight. DISCUSSION... A cluster of thunderstorms is expected to develop after midnight tonight across western Oklahoma, advancing into areas mainly south of Highway 412 late tonight into Friday morning. There is an elevated severe weather threat with these storms, with damaging winds being the primary threat. There is a low threat for both large hail and tornadoes as well, especially in the first hour or two after storms initially develop. Locally heavy rainfall of 1 and 2 inches and locally higher is forecast across east central and southeast Oklahoma. Much of this rainfall is expected to fall in parts of southeast Oklahoma that did not receive the higher rainfall totals over the past couple of days. However, concerns continue that the northern edge of the higher rainfall totals may overlap with some of the already saturated areas in east central Oklahoma near Interstate 40, which would lead to a locally higher flash flood threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Storms are forecast to be ongoing in southeast Oklahoma and northwest Arkansas Friday morning with a waning severe weather risk. Through the day Friday, shower and storm chances become more likely south of Interstate 40, where a surface boundary currently resides. Precipitation is expected to taper off and exit Friday night. After a quiet weekend, storm chances will return late Monday night and continue for the remainder of next week in a more unsettled weather pattern. Additional heavy rainfall potential also returns next week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 1, 10:41 PM CDT, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1041 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM Tornado 2 NE Grove 36.61N 94.75W
04/29/2025 Delaware OK NWS Storm Survey
A tornado developed over Grand Lake, moved
across Patricia Island, and then moved
across the north side of Grove. It uprooted
or snapped trees, damaged homes, destroyed
outbuildings, and snapped numerous large
tree limbs. Based on this damage, it was
rated EF1.
&&
EJCLocal storm report, May 1, 10:43 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1043 PM CDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM Tornado 5 SW Tiff City 36.61N 94.67W
04/29/2025 Delaware OK NWS Storm Survey
A tornado uprooted a few trees and snapped
numerous large tree limbs. Based on this
damage, it was rated EF1.
&&
EJCSpecial weather statement, May 2, 12:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Fri May 2 2025
OKZ049-020615-
Pushmataha OK-
1250 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 115 AM CDT...
At 1250 AM CDT, Doppler radar indicated a strong thunderstorm near
Antlers, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kosoma... Kellond...
Antlers... Moyers...
Dela...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3424 9575 3440 9561 3426 9540 3416 9558
3416 9564
TIME...MOT...LOC 0550Z 221DEG 18KT 3422 9566
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 1:10 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 AM CDT Fri May 2 2025
OKZ049-075-076-020645-
Latimer OK-Pushmataha OK-Le Flore OK-
110 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...
SOUTHEASTERN LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 145
AM CDT...
At 110 AM CDT, Doppler radar indicated a strong thunderstorm near
Albion, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Whitesboro... Talimena State Park...
Albion... Talihina...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3457 9500 3468 9516 3487 9502 3472 9478
TIME...MOT...LOC 0610Z 223DEG 22KT 3467 9505
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 1:14 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
114 AM CDT Fri May 2 2025
OKZ049-020645-
Pushmataha OK-
114 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 145 AM CDT...
At 113 AM CDT, Doppler radar indicated a strong thunderstorm near
Moyers, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny to nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eubanks... Kosoma...
Finley... Moyers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3425 9560 3431 9569 3445 9559 3435 9540
TIME...MOT...LOC 0613Z 222DEG 16KT 3431 9562
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| May 2, 1:10 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 2, 1:14 AM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| May 2, 1:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 2, 2:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 2, 2:30 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 2, 2:48 AM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| May 2, 2:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 2, 3:13 AM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| May 2, 3:18 AM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| May 2, 3:30 AM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| May 2, 3:36 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 114 min |
| May 2, 3:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| May 2, 3:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 2, 3:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 2, 4:00 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 2, 4:04 AM CDT | Special Weather Statement | TSA | Haskell | 26 min |
| May 2, 4:05 AM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| May 2, 4:11 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 34 min |
| May 2, 4:12 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 3 hr |
| May 2, 4:20 AM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 2, 4:25 AM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| May 2, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 32 min |
| May 2, 4:36 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 39 min |
| May 2, 4:42 AM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| May 2, 4:52 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 23 min |
| May 2, 4:55 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 2 hr |
| May 2, 5:09 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| May 2, 5:12 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 33 min |
| May 2, 5:18 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 2, 5:21 AM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| May 2, 5:26 AM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 2, 5:36 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 114 min |
| May 2, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 2, 6:23 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 107 min |
| May 2, 6:41 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| May 2, 7:11 AM CDT | Special Weather Statement | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 34 min |
| May 2, 7:17 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 2, 7:19 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 6 hr |
| May 2, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 2, 8:10 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| May 2, 2:08 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 41 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.